Bulletin of the American Mathematical Society

On embeddings of spheres

Barry Mazur

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 59-65.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523034

Mathematical Reviews number (MathSciNet)
MR0117693

Zentralblatt MATH identifier
0086.37004

Citation

Mazur, Barry. On embeddings of spheres. Bull. Amer. Math. Soc. 65 (1959), no. 2, 59--65. https://projecteuclid.org/euclid.bams/1183523034


Export citation